Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach virus, severe vomiting and diarrhea, hives over body, weakness. Cause of hives?

Hi. I caught a stomach virus from my 18 year old daughter. All of her friends caught it. It originated in one girl s family and spread like wildfire. I got very sick Saturday night, severe vomiting and diarrhea . I developed severe hives Sun night while sleeping. I still have the hives all over my torso but concentrated on stomach, hips and lower back. Also on legs. I m still weak from stomach virus but very concerned about hives. My email is YYYY@YYYY Thank you
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K thn probably u r suffering from food poisoning ,wt u need to do here is drink plenty of ORS Fluid every hr 100ml or in between u hav diarrhea or vomiting drink 200 to 300ml ,nxt tak tab ofno._oz twice a day for atleast 5 days ,and about the hives it may be related to sme of tge pfoblem with the food itself tak tab allegra 120mg in night if u hav itching and a calamine lotion local application for few days ....hope with this u wil be f9 ...
Answered: Sat, 1 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor